Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What is the possibility of me getting pregnant ?

Good day: My period came on 20th May and I had unprotected sex on the same day with my b/f but for safety I took Postinor-2. On 1st June we had unprotected sex again (this is like the 13th day into my period for June) and I know that this is a critical stage of the period due to me possibly ovulating. I took the first dose of the Postinor-2 approximately 1/2 hr after the unprotected sex. What is the possibility of me getting pregnant ? (which I really do not want at this point). THANKING YOU FOR YOUR HELP.
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to healthcaremagic
first of all get it clear that postinor-2 is not a contraceptive pill and frequent use of it will cause hormonal changes in body resulting in some problems
every thing has its failure if you do not have period consult gynecologist
take regular contraceptive measures other than using emergency pills
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor